View Full Version : Provera?
09-29-2005, 07:13 PM
My current cycle is really off right now! A little background...I came off BCP in February 2005 and we started TTC in June. Ever since coming off the pill my cycles were normal. Right now I am on CD 54 or something. I know that I didn't O. My doctor's office said that when I get to day 60 then they will give me Provera to start AF. Has anyone ever taken this before? I hear that it can make you bleed very heavy! Is there anything else to take to bring on AF? I'm just a little nervous because this has never happened before, even pre-pill. TIA!! :D
09-29-2005, 07:30 PM
A lot of women here have taken Provera to get AF to show. I've done it a few times.
I don't remember having a lot of side effects with the Provera. I may have been a little bit more moody than usual, but nothing major. I did usually have a heavier AF after taking Provera, but I think it was more because my uterine lining had more time to build up (and thus more to shed) than it was a cause of the Provera.
I hope it goes well for you. Who knows? You may get AF before it's time for it!
09-29-2005, 07:30 PM
Provera isn't all that bad. Your period may be a bit heavier, since it's been so long since you last shed your lining. Around 60 days, I never noticed it that much heavier than a normal cycle. It was around 150 days were I felt the provera induced AF were much heavier.
GL to you. :)
09-30-2005, 03:38 AM
I took it but I didn't notice any difference in my cycle. I was around CD60 as well when I took it. I took it for 10 days and I got my period about a week later.
09-30-2005, 07:57 AM
The only issue I've had is dizziness, so I take it at night.
09-30-2005, 09:40 AM
I didn't really notice any side effects. I took provera for 10 days - I started spotting on the 10th day and AF came the next day.
10-01-2005, 09:57 AM
Thank you so much ladies for sharing!! I feel more comfortable with taking it now. I'm still hoping that AF comes on her own though. I have never wanted to see her this bad before ;)
Thank you again!! :D
10-02-2005, 08:00 AM
Oh btw, I think you can take it either orally or in vaginal suppository form. I took the latter. I had to take it at night and had to lie down right afterwards bc it would start to leak out otherwise. Sorry if that was TMI, but I remember someone asking about this a while back.
10-24-2005, 06:42 PM
I got the script from my doctor's office 2 weeks ago. They had me take 2 10mg pills per day for 5 days. This Saturday will be 2 weeks since my last pill and I have not gotten AF yet. How long does it usually take? I have heard a lot of people starting while still taking it or starting very shortly afterwards. If I don't start by Saturday I have to call my doctor and go in. I know everyone is different but what's the average time to start AF after the meds? Thanks again!:)
10-24-2005, 07:35 PM
I don't have an answer for you, but I wanted to subscribe since last night i took the last of 5 pills of provera, 5mg, just a quarter of what you took, so I'm curious to see what happens with 4 times as much.
Thanks and Good luck!
10-25-2005, 04:18 AM
I took 10mg for 10 days and my AF started about a week later.
10-25-2005, 04:38 AM
It can take up to two weeks after the last dose. It took a long time for me once...to where I was asking this same question. The ladies assured me that as long as I was still in the 2 week time frame I was okay. :)
10-25-2005, 04:23 PM
Thank you so much again, you guys are the best! Well the 'ole witch showed up today unannounced :rolleyes: Usually I get some kind of cramps or something. So it took me 11 days after taking the last pill.
Good luck Twylla, I hope it works for you!
10-25-2005, 08:24 PM
Glad Af finally showed up dlj! I'm done the provera and waiting.... maybe your luck will cyber-hop over to me! lol.
10-26-2005, 06:18 AM
Twylla I will gladly send her your way ;)
Surprisingly I have no cramps and it's light for not having it for 80 days :confused: I never thought that I would actually want AF to be heavier, lol.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.